# SDR AMTA200800026

- Difficulty date: January 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N705TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- Engine: Ge CF650C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Blown
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY BOTTLE BLOWN.  RESERVICED L1 DOOR EMERGENCY BOTTLE IAW MM 52-11-07, OK FOR SERVICE.  (K)
